# SDR R61A201610250610

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 32,649 hours, 19,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR WAS HARD TO OPEN FROM THE OUTSIDE.  MAINTENANCE CLEANED AND LUBED L1 DOOR MECHANISMS AND PERFORMED OPS CHECKED OF THE DOOR IAW AMM AND OPS CHECKED GOOD.
